# SDR DALA2025072205514

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 65,026 hours, 33,900 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 SCRATCH ON LOWER SKIN SLAT 3 ON LH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 570228-14. (1097788).
